# SDR 2008UALA00075

- Difficulty date: January 6, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 29,729 hours, 8,055 cycles
- Engine: Pwa PW4056
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss Tie
- Part number: MR24534
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT HAS NUMEROUS GALLEY PWR AND LOAD SHED ISSUES.  REPLACED BPCU M116 SEE PTT 7292007, OPS CHECK GOOD.
